PDA

View Full Version : dicyclomine-abdomen discomfort


jwest
07-22-2002, 01:24 PM
I have been having cramping and discomfort in my stomach and lower abdomen for about 3 months. Went to gastro dr. and he gave me Dicyclomine. I also had a colonoscopy and everything was normal. Harry suggested I start taking Probiotic which I do now. I wonder if anyone has any information about Dicyclomine. I've only taken 2 pills and so far it has not helped with my cramping. Gastro Dr. did not give me a diagnosis, but just told me to go to my GP.

DianeMarie73
07-22-2002, 08:17 PM
it didn't help me either it just made me dizzy

Katie G
07-23-2002, 10:14 AM
Hi. I was put on Bentyl awhile ago for chronic diarrhea - it didn't help the diarrhea, but did help the cramping. However, it also made me drowsy and have a dry mouth, so I decided it wasn't really working for me. Some people have had good luck with it. But it didn't really help me at all.

Katie G

ascension
07-24-2002, 09:27 AM
When I first went to my doctor he told me to try taking Dicyclomine to help calm my stomache. It did not work that great for me. Made me drousy and I couldn't sleep. Felt a little like anxiety or something. Try drinking pepperment tea, it seems to help. You can also start taking Probitica or Acidophilus pills to help put "good" bacteria into your stomache.

Hope this helps, Bethany

Lasombra
08-03-2002, 06:47 AM
Docs got me on Levbid and nulev I rarely take them my biggest ibs problem is CC so the main part of the cramp pain I get is when its 6 trip to the restroom time now I do have chronic discomfort in my right side and sharp chronic gas pain that gets on my nerves but gasx works wonders for that anyone else on levbid ?